RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kan, Yurii Sergeevich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27
Presentations: 1

Number of views:
This page:832
Abstract pages:4944
Full texts:1710
References:427
Kan, Yurii Sergeevich
Professor
Doctor of physico-mathematical sciences
Keywords: stochastic programming, stochastic optimal cintrol, probabilistic criteria.

Subject:

stochastic programming, stochastic optimal cintrol, application of theoretical probabilistic methods


http://www.mathnet.ru/eng/person59980
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kan.yu-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/276425

Publications in Math-Net.Ru
2019
1. S. N. Vasil'eva, Yu. S. Kan, “Approximation of probabilistic constraints in stochastic programming problems with a probability measure kernel”, Avtomat. i Telemekh., 2019, 11,  93–107  mathnet  elib; Autom. Remote Control, 80:11 (2019), 2005–2016  isi  scopus
2. V. M. Azanov, Yu. S. Kan, “Refined estimation of the Bellman function for stochastic optimal control problems with probabilistic performance criterion”, Avtomat. i Telemekh., 2019, 4,  53–69  mathnet  elib
3. V. M. Azanov, Yu. S. Kan, “On optimal retention of the trajectory of discrete stochastic system in tube”, Avtomat. i Telemekh., 2019, 1,  38–53  mathnet  elib; Autom. Remote Control, 80:1 (2019), 30–42  isi  scopus
2018
4. V. M. Azanov, Yu. S. Kan, “Bilateral estimation of the Bellman function in the problems of optimal stochastic control of discrete systems by the probabilistic performance criterion”, Avtomat. i Telemekh., 2018, 2,  3–18  mathnet  elib; Autom. Remote Control, 79:2 (2018), 203–215  isi  scopus
5. S. N. Vasil'eva, Yu. S. Kan, “A visualization algorithm for the plane probability measure kernel”, Inform. Primen., 12:2 (2018),  60–68  mathnet  elib
2017
6. Yu. S. Kan, V. R. Sobol', “Asymptotic confidence interval for conditional probability at decision making”, Avtomat. i Telemekh., 2017, 10,  130–138  mathnet  elib; Autom. Remote Control, 78:10 (2017), 1837–1844  isi  scopus
7. S. N. Vasil'eva, Yu. S. Kan, “Linearization method for solving quantile optimization problems with loss function depending on a vector of small random parameters”, Avtomat. i Telemekh., 2017, 7,  95–109  mathnet  mathscinet  elib; Autom. Remote Control, 78:7 (2017), 1251–1263  isi  scopus
8. V. M. Azanov, Yu. S. Kan, “Design of optimal strategies in the problems of discrete system control by the probabilistic criterion”, Avtomat. i Telemekh., 2017, 6,  57–83  mathnet  elib; Autom. Remote Control, 78:6 (2017), 1006–1027  isi  scopus
2015
9. S. N. Vasil'eva, Yu. S. Kan, “A method for solving quantile optimization problems with a bilinear loss function”, Avtomat. i Telemekh., 2015, 9,  83–101  mathnet  elib; Autom. Remote Control, 76:9 (2015), 1582–1597  isi  elib  scopus
2013
10. Yu. S. Kan, A. A. Travin, “On approximate computation of the quantile criterion”, Avtomat. i Telemekh., 2013, 6,  57–65  mathnet  mathscinet; Autom. Remote Control, 74:6 (2013), 944–950  isi  scopus
11. T. V. Bunto, Yu. S. Kan, “Quantile criterion-based control of the securities portfolio with a nonzero ruin probability”, Avtomat. i Telemekh., 2013, 5,  114–136  mathnet  mathscinet  zmath; Autom. Remote Control, 74:5 (2013), 811–828  isi  scopus
2011
12. Yu. S. Kan, “On the convergence of a stochastic approximation procedure for estimating the quantile criterion in the case of a discontinuous distribution function”, Avtomat. i Telemekh., 2011, 2,  71–76  mathnet  mathscinet  zmath; Autom. Remote Control, 72:2 (2011), 283–288  isi  scopus
2010
13. Yu. S. Kan, A. V. Sysuev, “On approximate solution of the problem of formation of the fixed-income portfolio of securities”, Avtomat. i Telemekh., 2010, 6,  130–141  mathnet  mathscinet  zmath; Autom. Remote Control, 71:6 (2010), 1094–1104  isi  scopus
14. A. V. Kan, Yu. S. Kan, “On guaranteed sample volume in the problem of estimating unknown probability”, Avtomat. i Telemekh., 2010, 3,  46–53  mathnet  mathscinet  zmath; Autom. Remote Control, 71:3 (2010), 406–412  isi  scopus
2008
15. Yu. S. Kan, A. V. Sysuev, “Fundamentals of the linearization method for quantile analysis with small random parameters”, Avtomat. i Telemekh., 2008, 8,  71–81  mathnet  mathscinet  zmath; Autom. Remote Control, 69:8 (2008), 1333–1343  isi  scopus
2007
16. Yu. S. Kan, A. V. Sysuev, “Comparison of the quantile and guaranteeing approaches to system analysis”, Avtomat. i Telemekh., 2007, 1,  57–67  mathnet  mathscinet  zmath; Autom. Remote Control, 68:1 (2007), 54–63  scopus
2006
17. Yu. S. Kan, A. N. Krasnopol'skaya, “Selection of a fixed-income portfolio”, Avtomat. i Telemekh., 2006, 4,  97–104  mathnet  mathscinet  zmath; Autom. Remote Control, 67:4 (2006), 598–605  scopus
2004
18. V. P. Grigor'ev, Yu. S. Kan, “Optimal control of the investment portfolio with respect to the quantile criterion”, Avtomat. i Telemekh., 2004, 2,  179–197  mathnet  mathscinet  zmath; Autom. Remote Control, 65:2 (2004), 319–336  isi  scopus
2003
19. Yu. S. Kan, “On Convergence of a Stochastic Quasigradient Algorithm of Quantile Optimization”, Avtomat. i Telemekh., 2003, 2,  100–116  mathnet  mathscinet  zmath; Autom. Remote Control, 64:2 (2003), 263–278  isi  scopus
2001
20. Yu. S. Kan, “Control Optimization by the Quantile Criterion”, Avtomat. i Telemekh., 2001, 5,  77–88  mathnet  mathscinet  zmath; Autom. Remote Control, 62:5 (2001), 746–757  isi  scopus
2000
21. Yu. S. Kan, “On the justification of the uniformity principle in the optimization of a probability performance index”, Avtomat. i Telemekh., 2000, 1,  54–70  mathnet  mathscinet  zmath; Autom. Remote Control, 61:1 (2000), 50–64
1998
22. Yu. S. Kan, N. V. Tuzov, “Quantile minimization of the normal distribution of a bilinear loss function”, Avtomat. i Telemekh., 1998, 11,  82–92  mathnet  mathscinet  zmath; Autom. Remote Control, 59:11 (1998), 1568–1576
23. Yu. S. Kan, A. V. Rusyaev, “The quantile minimization problem with a bilinear loss function”, Avtomat. i Telemekh., 1998, 7,  67–75  mathnet  mathscinet  zmath; Autom. Remote Control, 59:7 (1998), 960–966
1996
24. Yu. S. Kan, A. I. Kibzun, “Convexity Property of Prqbability Functions and Quantiles in Optimization Problems”, Avtomat. i Telemekh., 1996, 3,  82–102  mathnet  mathscinet  zmath; Autom. Remote Control, 57:3 (1996), 368–383
1994
25. Yu. S. Kan, “Stabilization of a quasilinear system with random errors in the control channel”, Avtomat. i Telemekh., 1994, 10,  184–187  mathnet  mathscinet  zmath; Autom. Remote Control, 55:10 (1994), 1546–1549
1990
26. Yu. S. Kan, A. I. Kibzun, “Stabilization of dynamic system under uncertain and random perturbations”, Avtomat. i Telemekh., 1990, 12,  75–84  mathnet  mathscinet  zmath; Autom. Remote Control, 51:12 (1990), 1665–1673
27. Yu. S. Kan, A. I. Kibzun, “Optimal control of a linear system according to a quantile criterion”, Avtomat. i Telemekh., 1990, 1,  37–43  mathnet  mathscinet  zmath; Autom. Remote Control, 51:1 (1990), 30–35

Presentations in Math-Net.Ru
1. Расширение задачи стохастического программирования с квантильным критерием
Yu. S. Kan
All-Moscow regular scientific seminar "Control Theory and Optimization"
February 4, 2020 11:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020